Caractérisation des anneaux noethériens de séries formelles à croissance controlée. Application à la synthèse spectrale.

Título original Caractérisation des anneaux noethériens de séries formelles à croissance controlée. Application à la synthèse spectrale.
Título inglés Characterization of Noetherian rings of formal power series with controlled growth. Application to spectral synthesis.
Título español Caracterización de anillos noetherianos de series formales con crecimiento controlado. Aplicación a la síntesis espectral.
Autor/es Chaumat, Jacques ; Chollet, Anne-Marie
Organización Dep. Math. Univ. Paris Sud, París, Francia;UFR Math. Univ. Lille, Lille, Francia
Revista 0214-1493
Publicación 1997, 41 (2): 545-561, 10 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés Given a subring of the ring of formal power series defined by the growth of the coefficients, we prove a necessary and sufficient condition for it to be a noetherian ring. As a particular case, we show that the ring of Gevrey power series is a noetherian ring. Then, we get a spectral synthesis theorem for some classes of ultradifferentiable functions.
Clasificación UNESCO 120105
Palabras clave español Anillo local noetheriano ; Series de potencias ; Funciones diferenciables
Código MathReviews MR1485503
Icono pdf Acceso al artículo completo